Abstract and Applied Analysis

On Subscalarity of Some 2 × 2 M-Hyponormal Operator Matrices

Fei Zuo and Junli Shen

Full-text: Open access

Abstract

We provide some conditions for 2 × 2 operator matrices whose diagonal entries are M -hyponormal operators to be subscalar. As a consequence, we obtain that Weyl type theorem holds for such operator matrices.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 461567, 7 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412278805

Digital Object Identifier
doi:10.1155/2014/461567

Mathematical Reviews number (MathSciNet)
MR3176747

Zentralblatt MATH identifier
07022424

Citation

Zuo, Fei; Shen, Junli. On Subscalarity of Some 2 × 2 M -Hyponormal Operator Matrices. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 461567, 7 pages. doi:10.1155/2014/461567. https://projecteuclid.org/euclid.aaa/1412278805


Export citation

References

  • R. Harte, Invertibility and Singularity for Bounded Linear Operators, Marcel Dekker, New York, NY, USA, 1988.
  • R. Harte and W. Y. Lee, “Another note on Weyl's theorem,” Transactions of the American Mathematical Society, vol. 349, no. 5, pp. 2115–2124, 1997.
  • X. Cao, M. Guo, and B. Meng, “Weyl type theorems for $p$-hyponormal and $M$-hyponormal operators,” Studia Mathematica, vol. 163, no. 2, pp. 177–188, 2004.
  • R. L. Moore, D. D. Rogers, and T. T. Trent, “A note on intertwining $M$-hyponormal operators,” Proceedings of the American Mathematical Society, vol. 83, no. 3, pp. 514–516, 1981.
  • A. Uchiyama and T. Yoshino, “Weyl's theorem for $p$-hyponormal or $M$-hyponormal operators,” Glasgow Mathematical Journal, vol. 43, no. 3, pp. 375–381, 2001.
  • M. Putinar, “Hyponormal operators are subscalar,” Journal of Operator Theory, vol. 12, no. 2, pp. 385–395, 1984.
  • S. W. Brown, “Hyponormal operators with thick spectra have invariant subspaces,” Annals of Mathematics, vol. 125, no. 1, pp. 93–103, 1987.
  • S. Jung, Y. Kim, and E. Ko, “On subscalarity of some $2\times 2$ class A operator matrices,” Linear Algebra and Its Applications, vol. 438, no. 3, pp. 1322–1338, 2013.
  • S. Jung, E. Ko, and M.-J. Lee, “On class A operators,” Studia Mathematica, vol. 198, no. 3, pp. 249–260, 2010.
  • S. Jung, E. Ko, and M.-J. Lee, “Subscalarity of $(p,k)$-quasihyponormal operators,” Journal of Mathematical Analysis and Applications, vol. 380, no. 1, pp. 76–86, 2011.
  • E. Ko, “$k$th roots of $p$-hyponormal operators are subscalar operators of order $4k$,” Integral Equations and Operator Theory, vol. 59, no. 2, pp. 173–187, 2007.
  • K. B. Laursen and M. M. Neumann, An Introduction to Local Spectral Theory, Clarendon Press, Oxford, UK, 2000.
  • M. Oudghiri, “Weyl's and Browder's theorems for operators satisfying the SVEP,” Studia Mathematica, vol. 163, no. 1, pp. 85–101, 2004.
  • P. Aiena, M. Chō, and M. González, “Polaroid type operators under quasi-affinities,” Journal of Mathematical Analysis and Applications, vol. 371, no. 2, pp. 485–495, 2010.
  • P. Aiena, E. Aponte, and E. Balzan, “Weyl type theorems for left and right polaroid operators,” Integral Equations and Operator Theory, vol. 66, no. 1, pp. 1–20, 2010. \endinput